K-monotone weighted couples of banach lattices

Konstantin Tikhomirov

Research output: Contribution to journalArticle

Abstract

We give a criterion for the uniform relative K-monotonicity of weighted couples (X,X(w1)) and (X,X(w2)), where X is some Banach lattice of measurable functions with the Fatou property while w1 and w2 are weight functions. Using the criterion, we prove some corollaries for sequence spaces and arbitrary Banach lattices.

Original languageEnglish (US)
Pages (from-to)147-158
Number of pages12
JournalSiberian Mathematical Journal
Volume52
Issue number1
DOIs
StatePublished - Jan 1 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'K-monotone weighted couples of banach lattices'. Together they form a unique fingerprint.

  • Cite this